Analysis of PDEs

[121] Yamabe type equations on graphs

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yunyan Yang Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03001

Journal of Differential Equations, 261, 4924-4943, 2016.2
[ Download ] [ 2018-04-03 14:37:42 uploaded by linyong01 ] [ 1371 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[122] Asymptotic-Preserving schemes for kinetic-fluid modeling of disperse two-phase flows with variable fluid density

Thierry Goudon INRIA Sophia Antipolis Méditerranée and Labo. J. A. Dieudonné Shi Jin Institute of Natural Sciences, and Ministry of Education Key Laboratory of Scientific and Engineering Computing, Shanghai Jiao Tong University Jian-Guo Liu Duke University Bokai Yan University of California, Los Angeles

Analysis of PDEs mathscidoc:1702.03036

INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, 75, (1), 81–102, 2014.2
[ Download ] [ 2017-02-08 10:40:07 uploaded by jianguo ] [ 1364 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[123] Evolution of the two dimensional Boussinesq system

Tai-Man Tang Xiangtan University Ye Xie Xiangtan University

Analysis of PDEs mathscidoc:1703.03008

Dynamics of Partial Differential Equations, 13, (4), 333-350, 2016
[ Download ] [ 2017-03-11 11:56:09 uploaded by taimantang ] [ 1363 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[124] Resonance-free region in scattering by a strictly convex obstacle

Long Jin Department of Mathematics, University of California, Berkeley

Analysis of PDEs Functional Analysis mathscidoc:1701.03029

Arkiv for Matematik, 52, (2), 257-289, 2012.12
[ Download ] [ 2017-01-08 20:36:37 uploaded by arkivadmin ] [ 1362 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[125] Serrin-type blowup criterion for viscous, compressible, and heat conducting Navier-Stokes and magnetohydrodynamic flows

Xiangdi Huang Institute of Mathematics, Academy of Mathematics and Systems Science

Analysis of PDEs mathscidoc:1803.03002

Commun. Math. Phys, 324, (1), 147–171, 2013.2
[ Download ] [ 2018-03-02 11:32:23 uploaded by Evan ] [ 1360 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved